It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Paxil ????????
Feb 2, 2005
I've been on Lexapro at a very low dose for a couple of weeks now. The side effects have been fairly mild, mainly just a bit of a wierd sort of dizzy/lightheaded/foggy feeling. At first it seemed like it put me to sleep but then I started having insomnia so I started taking it in the morning and now it's fine. I have experienced some of the sexual side effects, but they don't seem to be as bad as it was with Paxil. That was really the only problem I had with Paxil - otherwise it worked great and did not cause any weight gain.





All times are GMT -7. The time now is 12:48 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!